# SDR ASAA2014052507906

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 23,410 hours, 7,291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE GROUND AT GATE,  CDU DISPLAYED ALERT MESSAGE " DATA LINK FULL".  ACFT GROUNDED.  ACCOMPLISHED "ON THE GROUND" PORTION OF THE FMC DISAGREE QRH AND ANOMALY CLEARED.
